New CoQ10 supplement, works better. But today fatigue is very bad

Discussion in 'Fibromyalgia Main Forum' started by Chelz, Jul 13, 2008.

  1. Chelz

    Chelz New Member

    My doctor wanted me to take CoQ10 200 milligrams. I bought a supplement from the health food store and took just 100 milligrams, I felt like it kept me up at night and I didn't notice any difference in my pain levels or fatigue.

    I started taking Andre Lessman's CoQ10 at 100 mg's just about two weeks ago, I couldn't believe how well I responded to his supplement. My fatigue level had dropped so much after only two weeks of taking this supplement.

    Today, however, I have crashed. My fatigue is very bad, BUT I have been able to do so much more since I took the CoQ10, it really has helped me. Although, I have been going non stop since Friday, very busy with cleaning the house, shopping for my mom, visiting a few friends, paying all the bills, and actually went to an outside shopping center on Saturday, usually that is a big NO NO for me, my body just can't handle those outside shopping malls with all the people and commotion. I was in and out of stores for about 4 hours. I was taking advantage of my unusual energy.

    I think I just overdid it and it's my typical fibro body screaming at me to stop. I am feeling shaky, weak, TMJ flared up, feeling slow, more pain, and of course the moodiness that comes along with it. Very busy and unusual weekend for me

    But, I normally I could NOT do all that I did, so maybe it's the CoQ10 that has helped me with the energy and stamina, but with this NASTY NASTY fibro you still have to be careful no matter what. I will just have to pace my energy, sounds strange.

    I won't stop taking the supplement because I feel it is high quality and was recommened by my integrative doc and I feel it will help in the long run. No matter what I take, I still have this horrible condition and have to be careful.

    Just wanted to share if anyone is taking CoQ10. I am hoping that the CoQ10 will help with pain as well if I continue to take it. Hugs, Chelz.

  2. spacee

    spacee Member

    I have recently had a similar reaction to the Kirkman's magnesium cream. BTW, I think I am just sensitive to it and am not sure that many people would have the reaction I did.

    I felt I used up "too many eggs in my basket" as Dr. Lapp would put it. So, I have gotten so that I use a wee bit. I don't do as much but I don't have a bad reaction later either.

    And the good part is...if I really need some long term good hours...I can use the higher dose. Bummer that it gives me a headache but there is advil for that.

    Glad you found something that gives such good results for you.